# SDR E4EB2015120714

- Difficulty date: October 27, 2015
- Submitted: December 7, 2015
- Operation: Air carrier
- Aircraft: N782SP
- Make and model: Doug DC-8-72F
- Aircraft serial: 46013
- Aircraft time: 95,432 hours, 23,967 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Damaged
- Location: Fuselage
- Part time: 95,432 hours, 23,967 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF LOWER IFF ANTENNA, FOUND CORROSION, JUST AFT OF NLG INTERNAL STRUCTURE AROUND ANTENNA CUT OUT.  GAINED ACCESS TO AREA & FOUND LONGERON 36L WITH ELONGATED HOLES.  REMOVED LONGERON 36L.  FABRICATED REPAIR DOUBLER.  INSTALLED DOUBLER, REPLACEMENT ANTENNA PAN FITTING & REPLACEMENT LONGERON IAW SRM.
